# SDR CHQA200800095

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 19,673 hours, 16,880 cycles
- Engine: Ge CF343B1
- Engine time: 19,474 hours, 16,480 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 1059A
- Condition: Defective
- Location: Te Flaps
- Part time: 181 hours, 125 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5569 IAH TO LBB - WHILE ON A VISUAL APPROACH INTO LBB THE CREW RECEIVED A FLAPS FAIL CAUTION MSG ON THE EICAS.  THE CREW RAN THEIR QRH, RAN APPROPRIATE CHECK LISTS, DECLARED AN EMERGENCY WITH LBB TOWER AND LANDED WITH OUT INCIDENT.  REMOVED AND REPLACED THE LT BPSU IAW 27-51-10-400-801.
